# SDR DALA2019082975068

- Difficulty date: March 14, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 102,570 hours, 14,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Condition: Missing
- Location: Lt Torque Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD TORQUE TUBE SLOT DOOR MISSING ON ARRIVAL. FWD TO CDL 27-51-02. PANEL REPLACED.
